Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Maximal and minimal positive solutions for nonlinear radiation processes with nonlinear sinks

Author: C. Y. Chan
Journal: Quart. Appl. Math. 32 (1975), 475-478
MSC: Primary 35K60
DOI: https://doi.org/10.1090/qam/450787
MathSciNet review: 450787
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 35K60

Retrieve articles in all journals with MSC: 35K60

Additional Information

DOI: https://doi.org/10.1090/qam/450787
Article copyright: © Copyright 1975 American Mathematical Society

American Mathematical Society